MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER T25; SCREWDRIVERS
Model Number 314.118
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Manufacturing location: supplier ¿ flextronics america llc / inspected, packaged and released by: monument.Release to warehouse date: 15-jun-2017.Part number: 314.118, stardrive screwdriver t25.Lot number: ft000532 (non-sterile).Lot quantity: 140.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of compliance supplied to flextronics by avalign dated 02-jun-2017 was reviewed and determined to be conforming.Certificate indicates that this lot was accepted by flextronics via source inspection on 05-jun-2017.Packaging label log was reviewed and determined to be conforming.Note: only the nine sample pieces were required to be repackaged and relabeled.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Visual inspection: the stardrive screwdriver t25 (p/n 314.118 lot ft00532) was received showing the distal tip nicked and slightly twisted in the direction of resistance from insertion.No other issues were identified with the returned components of the device.Complaint confirmed? yes.Investigation conclusion: the nicked and twisted condition of the driver tip is a potential end of life indicator of the screwdriver.After a visual inspection per guidance, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, two (2) synthes multi loc graphic cases were noticed to have peeled off.The reported graphic cases were not used in surgery.There was no patient involvement.This report is for one stardrive screwdriver t25.This is report 1 of 1 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER T25
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9603125
Report Number2939274-2020-00275
Device Sequence Number11272846
Product Code HXX
UDI-Device Identifier10886982188557
UDI-Public(01)10886982188557
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.118
Device Catalogue Number314.118
Device Lot NumberFT00532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1